# SDR USAA2012110500002

- Difficulty date: October 24, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,551 hours, 20,884 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 221EF BETWEEN FR16 TO FR20 & BETWEEN Y254 TO Y765.  REPLACED L2 DOOR SILL BETWEEN FR66 TO FR68, Y1732 IAW A319 SRM 51-42-11 PAR 6, FIG 8.
